MAUDE Adverse Event Report: STRYKER SPINE-US AVS PL SPACER INSERTER 8-9 STRAIGHT-SIZE MARKED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US AVS PL SPACER INSERTER 8-9 STRAIGHT-SIZE MARKED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48350952L
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot 195576: device returned 14 september 2022.
 
Event or Problem Description
This record is a consolidation of q3 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures one instance of intraoperative avs pl straight inserter deformation.The associated procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Lot: 195576 (1): manufacture date: 24 july 2019.Device returned: 30 september 2022.
 
Event or Problem Description

Brand Name
AVS PL SPACER INSERTER 8-9 STRAIGHT-SIZE MARKED
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15695986
Report Number0009617544-2022-00102
Device Sequence Number20538584
Product Code LXH
UDI-Device Identifier07613327276817
UDI-Public07613327276817
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48350952L
Device Catalogue Number48350951L
Device Lot Number195576
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2022
Supplement Date Received by Manufacturer01/01/2023
Initial Report FDA Received Date10/29/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown